MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of the Association of Physicians of India · 2008

Myocardial damage in hair dye poisoning--an uncommon presentation.

Singh Neelima, Jatav O P, Gupta R K, Tailor M K

Клинический случайСтатьяПеревод в очереди

Аннотация

A 22-year-old female presented to us after consuming hair dye with features of angio-neurotic edema, asphyxia and irregular pulse. Serial ECGs revealed presence of ST segment elevation and T wave inversion in anterior chest leads. Strongly positive c-troponin-T test further confirmed the myocardial damage. This is a rare manifestation of para-phenylene diamine poisoning mentioned in literature. Patient also had elevated liver enzymes and oliguria.

Для цитирования: Singh Neelima, Jatav O P, Gupta R K, Tailor M K. Myocardial damage in hair dye poisoning--an uncommon presentation.. The Journal of the Association of Physicians of India. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.